# SDR MWEA020075

- Difficulty date: February 8, 2002
- Submitted: February 12, 2002
- Operation: Air carrier
- Aircraft: N203ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47673
- Aircraft time: 66,720 hours, 39,500 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: 4913644501
- Condition: Dented
- Location: Fwd Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR INNER PAN IS DENTED FROM THE FORWARD DOOR HINGE.  --  FABRICATED AND INSTALLED REPAIR DOUBLER. ALSO FOUND HINGE SUPPORT FITTING BOLT ATTACH HOLE AS OVERSIDED. REMOVED AND REPLACED HINGE SUPPORT FITTING.
